# SDR MZZA98166

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  816459 (SEQ NR 01075) - DURING 1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT FUSELAGE SKIN INNER SURFACE AT S28R BETWEEN BS 484 AND BS 500.  THE CORRODED FUSELAGE SKIN 1 INCH BY 16 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-30-3 FIGURE 3A.  (X)
